Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 325, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 12, 2009, 8:47 PM EDT for Dodge County, Telfair County, Wheeler County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2009, 8:47 PM EDT (00:47 UTC)
- Expired
- Jun 12, 2009, 9:18 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Dodge County, GA, Telfair County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 90 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.8 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1162 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1757 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 130047
SVRFFC
GAC091-271-309-130130-
/O.NEW.KFFC.SV.W.0325.090613T0047Z-090613T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 PM EDT FRI JUN 12 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL DODGE COUNTY IN CENTRAL GEORGIA
EASTERN TELFAIR COUNTY IN CENTRAL GEORGIA
SOUTHERN WHEELER COUNTY IN CENTRAL GEORGIA
* UNTIL 930 PM EDT
* AT 846 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR HELENA...
MOVING SOUTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MCRAE...SCOTLAND AND LUMBER CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3206 8261 3193 8268 3183 8280 3205 8311
3215 8302
TIME...MOT...LOC 0047Z 293DEG 10KT 3205 8298
$$2 follow-up statements
000
WWUS52 KFFC 130103
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
903 PM EDT FRI JUN 12 2009
GAC091-130113-
/O.CAN.KFFC.SV.W.0325.000000T0000Z-090613T0130Z/
DODGE GA-
903 PM EDT FRI JUN 12 2009
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DODGE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED SOUTHEAST OF THE COUNTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3201 8305 3211 8293 3206 8261 3193 8268
3183 8280
TIME...MOT...LOC 0103Z 296DEG 9KT 3202 8291
$$
GAC271-309-130130-
/O.CON.KFFC.SV.W.0325.000000T0000Z-090613T0130Z/
TELFAIR GA-WHEELER GA-
903 PM EDT FRI JUN 12 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHERN WHEELER AND EASTERN TELFAIR COUNTIES...
AT 903 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
MCRAE...AND MOVING SOUTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WORKMORE...SCOTLAND...SPRING HILL...JORDAN AND TOWNS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3201 8305 3211 8293 3206 8261 3193 8268
3183 8280
TIME...MOT...LOC 0103Z 296DEG 9KT 3202 8291
$$000
WWUS52 KFFC 130118
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
918 PM EDT FRI JUN 12 2009
GAC271-309-130128-
/O.CAN.KFFC.SV.W.0325.000000T0000Z-090613T0130Z/
TELFAIR GA-WHEELER GA-
918 PM EDT FRI JUN 12 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WHEELER AND EASTERN
TELFAIR COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3201 8305 3211 8293 3206 8261 3193 8268
3183 8280
TIME...MOT...LOC 0118Z 296DEG 9KT 3200 8287
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 5:25 PM EDT, 3 hours 22 minutes earlier.
Area forecast discussion, Jun 12, 5:25 PM EDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 525 PM EDT FRI JUN 12 2009 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... MODEL RUNS REMAIN CONSISTENT THROUGH THE SHORT TERM FORECAST PERIOD...KEEPING THE FORECAST AREA UNDER WEAK NORTHWEST FLOW ALOFT THROUGH THE WEEKEND. ABUNDANT LOW LEVEL MOISTURE AND A PERSISTENT SURFACE TROUGH WILL KEEP SCATTERED...MAINLY DIURNAL...CONVECTION IN THE FORECAST THROUGH THE PERIOD. WE WILL NEED TO KEEP A CLOSE EYE OUT FOR WAVES SWINGING THROUGH THE REGION IN THE NORTHWEST UPPER FLOW FOR THE CHANCE OF BETTER ORGANIZED AND STRONGER CONVECTION. INSTABILITY REMAINS SUFFICIENT ACROSS THE REGION FOR THE RISK OF AT LEAST ISOLATED SEVERE STORMS EACH AFTERNOON AND EVENING. .LONG TERM /MONDAY THROUGH FRIDAY/... GFS AND ECMWF MODELS START OFF IN FAIRLY GOOD AGREEMENT AT THE BEGINNING OF THE EXTENDED FORECAST PERIOD WITH AN EXPANDING RIDGE CENTERED OVER THE WESTERN GULF OF MEXICO. HOWEVER...UNLIKE YESTERDAYS 12Z MODEL RUN...THE MODELS HAVE FLIPPED WITH THE ECMWF BUILDING THE RIDGE FURTHER NORTHEAST INTO THE SOUTHEASTERN U.S. AND THE GFS SHIFTING THE RIDGE INTO THE SOUTHWESTERN U.S. THROUGH THE EXTENDED FORECAST PERIOD. WITH THE INTERMODEL AND RUN TO RUN INTRAMODEL INCONSISTENCIES STILL EVIDENT...BEST BET FOR NOW IS PROBABLY TO KEEP A FAIRLY STANDARD SUMMERTIME FORECAST TREND GOING THROUGH THE EXTENDED FORECAST PERIOD WITH WARM TEMPERATURES AND A DIURNAL THUNDERSTORM PATTERN. && .AVIATION...UPDATE... ONLY ISOLATED STRONG STORMS OVER THE CWA CURRENTLY. MAIN PROBLEM WILL BE THE CONVECTION OVER W AL AND HAVE LITTLE CONFIDENCE HOW WELL IT WILL HOLD TOGETHER WHEN IT GETS TO GA. IT WILL HAVE TO BE MONITORED FOR NOW WITH AMENDMENTS LATER IF NEEDED. OTHERWISE VFR CONDITIONS OVERNIGHT OUTSIDE ANY CONVECTION EXCEPT FOR PATCHY MVFR VSBYS DURING THE EARLY MORNING HOURS. SURFACE WINDS DIMINISHING WITH SUNSET WITH LIGHT WNW WINDS FOR ATL. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 89 68 91 67 / 30 40 30 30 30 ATLANTA 72 87 71 90 70 / 30 40 30 30 30 BLAIRSVILLE 64 84 63 87 63 / 30 40 30 30 30 CARTERSVILLE 67 88 67 90 65 / 30 40 30 30 30 COLUMBUS 73 90 73 93 73 / 30 30 30 30 20 GAINESVILLE 70 87 69 90 68 / 30 40 30 30 30 MACON 72 91 70 94 72 / 30 30 30 30 20 ROME 68 88 68 90 69 / 30 40 30 40 30 PEACHTREE CITY 69 88 68 90 68 / 30 30 30 30 30 VIDALIA 73 94 73 93 74 / 30 30 30 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 20
Hazardous weather outlook, Jun 12, 8:48 AM EDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 848 AM EDT FRI JUN 12 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131300- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 848 AM EDT FRI JUN 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A WEAK FLOW PATTERN WILL REMAIN OVER THE AREA THROUGH TONIGHT...AND WEAK DISTURBANCES WILL MOVE EASTWARD THROUGH THE FLOW. DAYTIME HEATING AND A HUMID AIR MASS WILL COMBINE WITH THE DISTURBANCE TO AID IN THUNDERSTORM DEVELOPMENT. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DAMAGING WINDS...LARGE HAIL AND FREQUENTLY DEADLY LIGHTNING. THE STORMS ARE POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA...MAINLY BETWEEN 2 PM AND 10 PM. .DISCUSSION... A FRONTAL BOUNDARY REMAINS DRAPED ACROSS THE TENNESSEE VALLEY WITH WEAK DISTURBANCES MOVING THROUGH THE FLOW AND IMPACTING NORTH AND CENTRAL GEORGIA. INSTABILITY WILL BE INCREASING ACROSS THE AREA WITH DAYTIME HEATING. CAPES OF 2000 TO 2600 AND LIFTED INDICES OF -2 TO -5 ARE EXPECTED ACROSS THE AREA WITH ISOLATED THUNDERSTORMS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 12, 7:49 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 749 PM EDT FRI JUN 12 2009 GAZ033-034-044-045-055-130015- 749 PM EDT FRI JUN 12 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN CLAYTON...DEKALB...GWINNETT AND FULTON COUNTIES UNTIL 815 PM EDT... AT 747 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MECHANICSVILLE...AND ANOTHER STRONG STORM OVER HARTSFIELD AIRPORT. BOTH STORMS WERE MOVING SOUTHEAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS CLAYTON...DEKALB...GWINNETT AND FULTON COUNTIES THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BUCKHEAD...BERKELEY LAKE...BROOKHAVEN...DORAVILLE...CHAMBLEE...DUNWOODY...ATLANTIC STATION...CHASTAIN MEMORIAL PARK...MIDTOWN...MECHANICSVILLE...LA VISTA...PIEDMONT PARK...NORCROSS...VIRGINIA HIGHLAND AND SWEET AUBURN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 12, 8:06 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 806 PM EDT FRI JUN 12 2009 GAZ019-030-031-041-130030- 806 PM EDT FRI JUN 12 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN HARALSON...PAULDING...POLK AND FLOYD COUNTIES UNTIL 830 PM EDT... AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS OVER NORTHERN CLEBURNE AND CHEROKEE COUNTIES IN ALABAMA...AND WESTERN POLK AND HARALSON COUNTIES IN GEORGIA. THESE STORMS WERE MOVING EAST AT 15 MPH. THESE STORMS HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS HARALSON...PAULDING...POLK AND FLOYD COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ETNA...CAVE SPRING...ESOM HILL...EUBANK LAKE...BUCHANAN...TALLAPOOSA...FELTON... ANTIOCH...FISH CREEK AND CEDARTOWN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 12, 8:08 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 808 PM EDT FRI JUN 12 2009 GAZ032>034-045-130100- 808 PM EDT FRI JUN 12 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN DEKALB...COBB...GWINNETT AND FULTON COUNTIES UNTIL 900 PM EDT... AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WHITE WATER PARK...MOVING EAST AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS NORTHERN DEKALB...EASTERN COBB...WESTERN GWINNETT AND NORTH FULTON COUNTIES THROUGH 900 PM EDT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 12, 8:34 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 834 PM EDT FRI JUN 12 2009 GAZ019-030-031-041-130130- 834 PM EDT FRI JUN 12 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN HARALSON...PAULDING...POLK AND FLOYD COUNTIES UNTIL 930 PM EDT... AT 833 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 14 MILES WEST OF COOSA TO 5 MILES SOUTHWEST OF FELTON...MOVING EAST AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS HARALSON...PAULDING...POLK AND FLOYD COUNTIES THROUGH 930 PM EDT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 12, 8:36 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 836 PM EDT FRI JUN 12 2009 GAZ107-109-130115- 836 PM EDT FRI JUN 12 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN PULASKI AND DODGE COUNTIES UNTIL 915 PM EDT... AT 834 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF EASTMAN...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS OF 45 MPH...SMALL HAIL AND FREQUENT LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS PULASKI AND DODGE COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE DUBOIS... GRESSTON... UNION...EASTMAN... FIVE POINTS... GODWINSVILLE...JAY BIRD SPRINGS AND CHAUNCEY.
Special weather statement, Jun 12, 8:44 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 844 PM EDT FRI JUN 12 2009 GAZ110-111-130130- 844 PM EDT FRI JUN 12 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN TELFAIR AND WHEELER COUNTIES UNTIL 930 PM EDT... AT 843 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MCRAE...MOVING EAST AT 20 MPH. WIND GUSTS OF 45 MPH...SMALL HAIL AND FREQUENT LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS TELFAIR AND WHEELER COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE LITTLE OCMULGEE STATE PARK...HELENA...MCRAE...SCOTLAND...TOWNS...SPRING HILL...JORDAN AND LUMBER CITY.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 9:57 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry | 20 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.